Alert archive / New Jersey / Gale Watches in 2017

Gale Watch 19, NWS Philadelphia/Mount Holly

October 10, 2017

NWS Philadelphia/Mount Holly issued this gale watch at Oct 10, 2017, 3:20 PM EDT. It took effect at Oct 12, 2017, 2:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 10, 2017, 3:20 PM EDT (19:20 UTC)
In effect from
Oct 12, 2017, 2:00 AM EDT
Expired
Oct 11, 2017, 2:53 PM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

078 
WHUS71 KPHI 101920
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 PM EDT TUE OCT 10 2017

ANZ450>452-110830-
/O.NEW.KPHI.GL.A.0019.171012T0600Z-171012T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
320 PM EDT TUE OCT 10 2017

...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING.

* LOCATION...NORTHERN AND CENTRAL NEW JERSEY ATLANTIC COASTAL
  WATERS.

* WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

* TIMING...OVERNIGHT WEDNESDAY INTO THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ453>455-110830-
/O.NEW.KPHI.GL.A.0019.171012T0900Z-171012T1800Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
320 PM EDT TUE OCT 10 2017

...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON.

* LOCATION...SOUTHERN NEW JERSEY AND DELAWARE ATLANTIC COASTAL
  WATERS.

* WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

* TIMING...OVERNIGHT WEDNESDAY INTO THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
122 
WHUS71 KPHI 110729
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 AM EDT WED OCT 11 2017



ANZ450>452-112030-
/O.CON.KPHI.GL.A.0019.171012T0600Z-171012T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
329 AM EDT WED OCT 11 2017

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

* LOCATION...NORTHERN AND CENTRAL NEW JERSEY ATLANTIC COASTAL 
  WATERS.

* WINDS...EAST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

* TIMING...LATE TONIGHT INTO THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ453>455-112030-
/O.CON.KPHI.GL.A.0019.171012T0900Z-171012T1800Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
329 AM EDT WED OCT 11 2017

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY AFTERNOON...

* LOCATION...SOUTHERN NEW JERSEY AND DELAWARE ATLANTIC COASTAL 
  WATERS.

* WINDS...EAST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

* TIMING...LATE TONIGHT INTO THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
619 
WHUS71 KPHI 111853
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
253 PM EDT WED OCT 11 2017

ANZ450-451-120900-
/O.UPG.KPHI.GL.A.0019.171012T0600Z-171012T1500Z/
/O.NEW.KPHI.GL.W.0029.171012T0500Z-171012T1400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
253 PM EDT WED OCT 11 2017

...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT THURSDAY. THE
GALE WATCH IS NO LONGER IN EFFECT.

* LOCATION...NEW JERSEY COASTAL WATERS ADJACENT TO MONMOUTH AND
  OCEAN COUNTIES.

* WINDS...EAST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

* TIMING...WINDS WILL QUICKLY INCREASE FROM NORTH TO SOUTH LATE
  TONIGHT BEFORE GRADUALLY SUBSIDING THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ452-120900-
/O.UPG.KPHI.GL.A.0019.171012T0600Z-171012T1500Z/
/O.NEW.KPHI.GL.W.0029.171012T0800Z-171013T0000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
253 PM EDT WED OCT 11 2017

...GALE WARNING IN EFFECT FROM 4 AM TO 8 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 4 AM TO 8 PM EDT THURSDAY. THE
GALE WATCH IS NO LONGER IN EFFECT.

* LOCATION...NEW JERSEY COASTAL WATERS ADJACENT TO ATLANTIC COUNTY.

* WINDS...EAST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 10 FEET.

* TIMING...WINDS WILL QUICKLY INCREASE FROM NORTH TO SOUTH LATE
  TONIGHT INTO EARLY THURSDAY MORNING BEFORE GRADUALLY SUBSIDING
  THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ453>455-120900-
/O.UPG.KPHI.GL.A.0019.171012T0900Z-171012T1800Z/
/O.NEW.KPHI.GL.W.0029.171012T0800Z-171013T0000Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
253 PM EDT WED OCT 11 2017

...GALE WARNING IN EFFECT FROM 4 AM TO 8 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 4 AM TO 8 PM EDT THURSDAY. THE
GALE WATCH IS NO LONGER IN EFFECT.

* LOCATION...ATLANTIC COASTAL WATERS OF FAR SOUTHERN NEW JERSEY
  AND DELAWARE.

* WINDS...EAST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 10 FEET.

* TIMING...WINDS WILL QUICKLY INCREASE FROM NORTH TO SOUTH LATE
  TONIGHT INTO EARLY THURSDAY MORNING BEFORE GRADUALLY SUBSIDING
  THURSDAY EVENING. THERE IS A POTENTIAL FOR OCCASIONAL GALE-
  FORCE WINDS TO LINGER LATER INTO THE EVENING ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-120900-
/O.NEW.KPHI.SC.Y.0078.171012T0500Z-171013T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
253 PM EDT WED OCT 11 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 6 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 6 AM EDT
FRIDAY.

* LOCATION...DELAWARE BAY.

* WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...WINDS WILL QUICKLY INCREASE FROM NORTH TO SOUTH LATE
  TONIGHT INTO EARLY THURSDAY MORNING BEFORE GRADUALLY SUBSIDING
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Oct 10, 3:15 PM EDT, 5 minutes earlier.

Area forecast discussion, Oct 10, 3:15 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
315 PM EDT Tue Oct 10 2017

.SYNOPSIS...
High pressure over the upper Midwest will gradually build east
this week and be centered over Maine Friday morning. A warm front
with an associated area of low pressure in the Ohio Valley will
move northeast toward the mid Atlantic states during midweek.
This low pressure system will then move offshore by the weekend
with an area of high pressure building eastward into the region.
A cold front then is expected to pass through the region on
Monday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Remainder of today through 00z/11...warm and somewhat less humid
with partly cloudy skies. Highs were about 10 to 15F above normal.
A slight chc of an isolated shower far southern part of our
Delmarva region.

Tonight...Fair skies with possible patchy fog midnight to dawn in
a few countryside locations of NJ/PA (UPS crossover tool) then
increasing high cloud late. Showers may develop along the warm
front to our south and possibly graze southern DE early Wednesday
morning.

This part of the forecast was a 50 50 blend of the 12z/10
GFS/NAM guidance. Low temps fcst near 15 above normal.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
The weakening but still significant short wave approaching from
the west combined with weak 700 mb waa should allow showery
rains to develop eastward into our area, especially the afternoon
hours. 18z WPC guidance can be an assist. Heaviest rain closer
to the greater elevated instability which still offer an option
for thunder in a portion of southern DE, and MD ern shore.

This part of the fcst was a 50 50 blend of the 12z/10 GFS/NAM
MOS guidance except raised the POP guidance in the aftn using
the 09z/10 SREF and the 12z/10 ECMWF .10 leading edge.

Its going to rain tomorrow (a partial PNS for the past 72 hours
rainfall was issued 109 PM). Timing the start has some uncertainty.

High temperature forecast - used the 12z/10 GFS MAVMOS combined
with 12z/10 EC 2m temps. MAX temps will in part depend on the
start of the steadier rains, of which there is uncertainty-model
disagreement. Right now...we're fcstg max temps 5 to 10F cooler
than todays values or about 3 to 6 degrees above normal.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Wednesday night through Thursday night:

Low pressure with an associated warm front is expected to move
northeast into the region for this time period. Moisture will
overrun the warm frontal boundary leading to the development of
showers on Wednesday. Given fairly good ensemble agreement at this
point, pops were raised to likely. Model and ensemble QPF is also
fairly uniform with a 1/4 to 1/2 inch a good ballpark range at this
time. Shower chances begin to decrease by Thursday as the low
pressure center moves slowly eastward and offshore.

In terms of high temperatures Wednesday, the timing of the rainfall
could affect the high temperatures by about 5-8 degrees. Earlier
timing of course cooler temperatures. Right now given some
uncertainty this forecast takes the middle ground with timing
differences. A good portion of the morning currently looks to be dry
from Philadelphia and points northeast, locations further southwest
have a good shot at showers throughout the day. Highs Wednesday
should reach the 70's in many locations. Did not deviate much from
the ensemble means and MOS guidance with regards to the remainder of
the temperatures through thursday night. Thursday does look cooler
with northeast winds on the backside of the low, some 20-30 mph
gusts are possible as well based on bufkit analysis.

Friday through Monday:

The low pressure off the coast will gradually weaken and move
further offshore giving way to a quick moving high pressure system.
A stray shower can't be ruled out on Friday but otherwise a nice
weekend is in store for the region. It also looks warm as well. Once
again with the strong southerly warm and moist advections becoming
established by Sunday, the majority of ensemble guidance may be
still having october thoughts and be biased cold in an abnormally
warm period. High temperatures were raised over the ensemble mean on
Sunday into the low 80's for most of the region. Saturday will be
the transitional day with highs in the 70's. A cold front is still
modeled to come through Monday with another chance of showers and
knock temperatures down a bit.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of this afternoon...VFR with the exception of some patchy
cigs near 3000 ft over e PA in the vicinity of KRDG and KABE.
Light mostly northwest wind.

Tonight...VFR. patchy fog possible in some of the countryside
prior to layers of cigs between 6000-15000 feet arriving after
06z/11. Light northwest wind becomes light northeast late.

Wednesday...VFR CIGS lower to MVFR from southwest to northeast
during the afternoon as showers with vsby 2-5 mi develop. East-
northeast wind with max gust 15 kt.

Outlook...

Ceilings look to be lowest Wednesday night with IFR
restrictions possible. Ceilings look to lift back to VFR levels
on Thursday. Some adjustment on timing is possible as we get new
data over the coming couple of days. VFR ceilings are then
expected for Friday through the weekend.

Data suggests these winds will strengthen from the northeast
Wednesday night and Thursday with gusts around and a bit over 20
knots possible. Winds will gradually decrease Thursday then
stay under 10 knots for the Friday-Sunday time period.

&&

.MARINE...
No marine headlines through Wednesday. A light wind tends to turn
north and northeast during the night and then increase out of
the east and northeast Wednesday afternoon with gusts to 20 kt
by nightfall.

Atlantic seas generally 3-4 feet, mostly a se swell.

Outlook...

With low pressure approaching, waveheights are likely to build to
over five feet Wednesday night and remain over five feet through
Saturday. It would not be surprising based on recent biases of
wavewatch to see the waves build a little slower than anticipated on
Wednesday night and take a little longer to decrease this weekend.

Wind gusts from the east and northeast will likely be in the 25-30
knot range Wednesday night and Thursday as well.

&&

.TIDES/COASTAL FLOODING...
There is a pretty good chance of minor coastal flooding along
the Atlantic coast for the Thursday afternoon high tide cycle.

The scenario is about 36 hours of east northeast onshore flow
and potentially increasing to here and there spotty marginal Gale.
Prefer lowering of pressure to achieve the needed 1.5 foot
surge at high tide Thu aftn to result in minor tidal inundation
flooding. In this case, this modeled surge appears to be
generated by HIGH pressure and confidence is therefore a little
less. Still...the guidance values we are seeing are several tenths
of a foot over the advisory threshold. So...lets say the guidance
is overdone (biased high)... and we end up a tenth or two below
threshold, it still would be very close to minor threshold,
with undoubtedly a few spots of minor flooding.

&&

.CLIMATE...
There is the potential for daily record high temps this afternoon.
Vulnerable records are listed below.

As of 310 PM: ACY latest max of 84 at 301PM and GED 85 at 243 PM.

Site       Record       Year
____       ______       ____
ACY          85         1939
GED          86         1958

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning from 2 AM to 11 AM EDT Thursday for ANZ450>452.
     Gale Warning from 5 AM to 2 PM EDT Thursday for ANZ453>455.

&&

Synopsis...Gaines
Near Term...Drag 315
Short Term...Drag/Johnson 315
Long Term...Gaines
Aviation...Drag/Gaines 315
Marine...Drag/Gaines 315
Tides/Coastal Flooding...
Climate...315
Hazardous weather outlook, Oct 10, 3:18 AM EDT, 12 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
318 AM EDT Tue Oct 10 2017

MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062-
070-071-101>106-110730-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-
Hunterdon-Somerset-Mercer-Gloucester-Camden-Northwestern Burlington-
Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
318 AM EDT Tue Oct 10 2017

This Hazardous Weather Outlook is for northeast Maryland, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>004-NJZ012>014-016-020>027-110730-
New Castle-Kent-Inland Sussex-Delaware Beaches-Middlesex-
Western Monmouth-Eastern Monmouth-Salem-Ocean-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
318 AM EDT Tue Oct 10 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, central New Jersey, northern New
Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a chance of minor coastal flooding with Thursday
afternoon high tide cycle.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-110730-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
318 AM EDT Tue Oct 10 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a chance for gale force east to northeast wind gusts around
35 knots late Wednesday night and Thursday, mainly for the New
Jersey and lower Delaware Bay waters.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Gale Watches in New Jersey, 2017Every gale watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.